# SDR MWEA00082

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 5914985508
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER TOWBAR DISCONNECT, TUG DRIVER CAUSED TOWBAR TO STRIKE AIRCRAFT DAMAGING RIGHT NOSE GEAR DOOR.  MAINTENANCE REMOVED AND REPLACED RIGHT NOSE GEAR DOOR.
